Invariants of GLn(Fq) in polynomials modulo Frobenius powers

J. Lewis, V. Reiner, D. Stanton

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Conjectures are given for Hilbert series related to polynomial invariants of finite general linear groups: One for invariants mod Frobenius powers of the irrelevant ideal and one for cofixed spaces of polynomials.

Original languageEnglish (US)
Pages (from-to)831-873
Number of pages43
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Volume147
Issue number4
DOIs
StatePublished - Aug 1 2017

Bibliographical note

Publisher Copyright:
© 2017 Royal Society of Edinburgh.

Keywords

  • 2010 Mathematics subject classification
  • Primary 13A50

Fingerprint

Dive into the research topics of 'Invariants of GL<sub>n</sub>(F<sub>q</sub>) in polynomials modulo Frobenius powers'. Together they form a unique fingerprint.

Cite this